Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tuxey

Acne FREE for 9 months. Now papules.

Recommended Posts

Hey everyone, first off I am 15 and have been on the regimen for 9 months. The first month was pretty hard, but after that I have had CRYSTAL and I mean not a SINGLE bump skin.

But lately in the past 2 months, I have been getting 1 pimple about every 2 weeks(the width of an eraser) and they seem to be papules, as they are large red, and have no head and are on my cheeks only.

It concerned me not so much because they are pimples, but because I have never gotten these before, I always used to get whiteheads.

I went to the doc and he prescribed me 100 mg Doxy every night after eating dinner, and said it will help with the redness and should prevent them from coming around since I have great skin from the BP regimen.

Can anyone tell me their experience with Doxy and the regimen?

My skin normally....IPB Image

Share this post


Link to post
Share on other sites

Hi Tuxey,

I gotta say, your skin looks FLAWLESS in that pic!

Now, Dan says when people have had success on The Regimen and then begin breaking out again, it is usually because they have inadvertently slacked off on the BP and not using enough. So, you might increase the amount of BP.

And also take a look at the biggest mistakes page and see if anything raises a red flag for you.

http://www.acne.org/biggestmistakes.html

As for the Doxycycline, be sure to not take it with dairy products as they can decrease the effectiveness of it. And stay out of the sun because it can make you sunburn, and sunscreen products do not seem to decrease photosensitivity.

Take it with a full glass of water.

(I have a drug book is how I got the above information.)

Share this post


Link to post
Share on other sites

Brandy, i disagree. At that age, the severity of his acne has most likely uppered and that explains why he is getting papules.

Share this post


Link to post
Share on other sites
Guest Michael Jackson

Brandy, i disagree. At that age, the severity of his acne has most likely uppered and that explains why he is getting papules.

true at 15 didn't do shit

Share this post


Link to post
Share on other sites

Brandy, i disagree. At that age, the severity of his acne has most likely uppered and that explains why he is getting papules.

You could be right. Acne is known to wax and wane. But, he can try increasing the BP and see if that helps. Of course the doxy should also help.

Share this post


Link to post
Share on other sites

Thanks for the advice guys. I hear what you are saying Brandy, but I have actually increased the amount over time. Instead of two fingers for the whole face I use 3.... Two for the cheeks and one for my forehead....

Now, with the doxy how careful should I be? I have caramel colored skin, and have only recieved one sunburn my whole life....

I use Eucerin Daily Skin renewal which has an AHA. It works the best for me, but has no SPF protection. Is there any way I can keep from becoming overly photosensitive?

Also, should I take it while eating or after?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×